MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION STERILE FX15REC W/ 3L RES; BLOOD GAS OXYGENATOR

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION STERILE FX15REC W/ 3L RES; BLOOD GAS OXYGENATOR
Model Number 3CX*FX15RE30C
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
 
Event or Problem Description
The user facility reported to terumo cardiovascular that prior to cardiopulmonary bypass, during out of box, the subsidiary received incorrect oxygenators.No patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on november 30,2021.Upon further investigation of the reported event, the following information is new and/or changed: d9 (device availability - added date returned to manufacturer); g3 (date received by manufacturer); g6 (indication that this is a follow-up report); h2 (follow-up due to additional information) ; h3 (device evaluation anticipated by manufacturer - a second follow-up will be submitted upon completion of the investigation and/or submission of new information, thus tcvs references conclusions code 11.) all available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.Upon further investigation of the reported event, the following information is new and/or changed: d4 (additional device information - added exp date) g3 (date received by manufacturer) g6 (indication that this is a follow-up report) h2 (follow-up due to additional information and device evaluation) h3 (device evaluated by manufacturer) h4 (device manufacture date) h6 (identification of evaluation codes 10, 3331, 4245, 4308) type of investigation #1: 10 - testing of actual/suspected device type of investigation #2: 3331 - analysis of production records investigation findings: 4245 - packaging contains incorrect device investigation conclusions: 4308 - cause traced to transport/storage the investigation verified that incorrect product was shipped.A scar was sent for a similar incident to the appropriate distribution center for further investigation.The root cause was the distribution center picked and sent incorrect product.All available information has been placed on file in quality management for appropriate tracking, trending and follow-up.

Brand Name
STERILE FX15REC W/ 3L RES
Common Device Name
BLOOD GAS OXYGENATOR
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
SAME
Manufacturer Contact
jamie quinlan
125 blue ball road
elkton, MD 21921
8002837866
MDR Report Key12897340
Report Number1124841-2021-00266
Device Sequence Number3960945
Product Code DTZ
UDI-Device Identifier00699753450806
UDI-Public(01)00699753450806
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151389
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2024
Device Model Number3CX*FX15RE30C
Device Catalogue NumberN/A
Device Lot NumberZK23
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer12/10/2021
01/06/2022
Initial Report FDA Received Date11/30/2021
Supplement Report FDA Received Date12/29/2021
01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown